# SDR RAIA201509020001

- Difficulty date: September 2, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 28,649 hours, 26,544 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION LOSING PRESSURE, SWITCHED TO MANUAL MODE, MANUAL MODE WAS HARD TO CONTROL.  OPEN
